MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VERSA-DIAL 50X27X50 HUM HEAD; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. VERSA-DIAL 50X27X50 HUM HEAD; PROSTHESIS, SHOULDER
Catalog Number 113057
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Muscle/Tendon Damage (4532); Aseptic loosening (4883)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item # 118001, versa-dial/comp ti std taper, lot # j7629976.Item # 12-113558, compr 8mm hum fract stem pps, lot # 66511856.G2: foreign - event occurred in malaysia.H6: proposed component code - mechanical (g04) - head.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a right shoulder hemiarthroplasty due to humeral neck fracture.The patient is requesting product identification to schedule revision due to pain and limited range of motion.Patient states additional radiology reports provide findings of a complete tear of the tendon and suspicion of loosening.Attempts have been made and no further information has been provided.

Brand Name
VERSA-DIAL 50X27X50 HUM HEAD
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25203781
Report Number0001825034-2026-01338
Device Sequence Number10096532
Product Code HSD
UDI-Device Identifier00880304460775
UDI-Public(01)00880304460775(17)330426(10)J7501632
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K193038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number113057
Device Lot NumberJ7501632
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight80 KG